# SDR SWAA2024101640400

- Difficulty date: September 22, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH A/C BAY STA 663 RBL 10' LOWER FLANGE OF ANGLE CRACKED AT FASTENER HOLE<
